|
[1]
|
Dunninger, D.R. and Wang, H. (2000) Multiplicity of Positive Radial Solutions for an Elliptic
System on an Annulus. Nonlinear Analysis: Theory, Methods & Applications, 42, 803-811.[CrossRef]
|
|
[2]
|
Rodr[guez-Lopez, J. (2024) Hybrid Localization for Nonlinear Systems: Lower/Upper Solution
and Krasnosel'skii Fixed Point Theorem Techniques. Monatshefte fur Mathematik, 206, 949-
955.[CrossRef]
|
|
[3]
|
Su, H., Liu, L. andWu, Y. (2009) Positive Solutions for a Nonlinear Second-Order Semipositone
Boundary Value System. Nonlinear Analysis: Theory, Methods & Applications, 71, 3240-3248.[CrossRef]
|
|
[4]
|
Liu, L., Zhang, X. and Wu, Y. (2007) On Existence of Positive Solutions of a Two-Point
Boundary Value Problem for a Nonlinear Singular Semipositone System. Applied Mathematics
and Computation, 192, 223-232.[CrossRef]
|
|
[5]
|
Cheng, X. and Zhong, C. (2005) Existence of Positive Solutions for a Second-Order Ordinary
Differential System. Journal of Mathematical Analysis and Applications, 312, 14-23.[CrossRef]
|
|
[6]
|
Cheng, X. and Yan, X. (2012) A Multiplicity Result of Positive Solutions for a Class of Multi-
Parameter Ordinary Differential Systems. Acta Mathematicae Applicatae Sinica, English Series
, 28, 653-662.[CrossRef]
|
|
[7]
|
Cheng, X. (2008) Existence of Positive Solutions for a Class of Second-Order Ordinary Differential Systems. Nonlinear Analysis: Theory, Methods & Applications, 69, 3042-3049. [Google Scholar] [CrossRef]
|
|
[8]
|
Abebe, A., Chhetri, M., Sankar, L. and Shivaji, R. (2014) Positive Solutions for a Class of
Superlinear Semipositone Systems on Exterior Domains. Boundary Value Problems, 2014,
Article No. 198.[CrossRef]
|
|
[9]
|
Agarwal, R.P. and O'Regan, D. (1998) A Coupled System of Boundary Value Problems. Applicable
Analysis, 69, 381-385. [Google Scholar] [CrossRef]
|
|
[10]
|
Chhetri, M. and Girg, P. (2018) Superlinear Elliptic Systems with Reaction Terms Involving
Product of Powers. Applied Mathematics Letters, 75, 121-127.[CrossRef]
|
|
[11]
|
Quittner, P. (2022) Liouville Theorem and a Priori Estimates of Radial Solutions for a Non-
Cooperative Elliptic System. Nonlinear Analysis, 222, Article ID: 112971.[CrossRef]
|
|
[12]
|
Yang, J. and Wei, Z. (2009) Existence of Positive Solutions of Sturm-Liouville Boundary Value
Problems for a Nonlinear Singular Second Order Differential System with a Parameter. Journal
of Applied Mathematics and Computing, 34, 129-145.[CrossRef]
|
|
[13]
|
do O, J.M., Lorca, S. and Ubilla, P. (2005) Local Superlinearity for Elliptic Systems Involving
Parameters. Journal of Differential Equations, 211, 1-19.[CrossRef]
|
|
[14]
|
Dunninger, D.R. and Wang, H. (1997) Existence and Multiplicity of Positive Solutions for
Elliptic Systems. Nonlinear Analysis: Theory, Methods & Applications, 29, 1051-1060.[CrossRef]
|
|
[15]
|
Deimling, K. (1985) Nonlinear Functional Analysis. Springer. [Google Scholar] [CrossRef]
|